Advances in Theoretical and Mathematical Physics

Volume 20 (2016)

Number 5

$T$-duality simplifies bulk-boundary correspondence: the parametrised case

Pages: 1193 – 1226

DOI: http://dx.doi.org/10.4310/ATMP.2016.v20.n5.a8

Authors

Keith C. Hannabuss (Mathematical Institute, University of Oxford, United Kingdom; and Balliol College, University of Oxford, United Kingdom)

Varghese Mathai (Department of Pure Mathematics, School of Mathematical Sciences, University of Adelaide, SA, Australia)

Guo Chuan Thiang (Department of Pure Mathematics, School of Mathematical Sciences, University of Adelaide, SA, Australia)

Abstract

We state a general conjecture that $T$-duality simplifies a model for the bulk-boundary correspondence in the parametrised context. We give evidence that it is valid by proving it in a special interesting case, which is relevant both to String Theory and to the study of topological insulators with defects in Condensed Matter Physics.

Full Text (PDF format)